# SDR REXA2025061900673

- Difficulty date: June 1, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 35,817 hours, 25,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH670319423
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FITTING, FLOORBEAM (STGR 18L, FS349.00) PN:SH670-31942-3 MARKED WITH TAPE   INSTALLED NEW FLOORBEAM FITTING PN:SH670-31942-3 IAW CRJ900 SRM 51-42-21-001-001-A01.
